# SDR AALA20130608001

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 68,112 hours, 35,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. SECURED LOOSE CLAMP ON RT ACM TO HEAT EXCHANGER AND SECURED LOOSE BOOT ON DUCT DOWN STREAM OF TEMP CONTROL VALVE FOR LT AND RT SYS.  SYS GROUND CHECK NORMAL OPERATION.
